Skip to content
My WebMD Sign In, Sign Up
Hyland's Teething Tablets Recalled for Poisoning Risk
avatar
Chris_WebMD_Staff posted:
Hyland's Teething Tablets Recalled for Poisoning Risk
Oct. 25, 2010 -- The FDA says some infants who took Hyland Teething Tablets show signs of belladonna poisoning.
The product is being recalled. Consumers should immediately stop using and discard Hyland's Teething Tablets.
The tablets, a homeopathic remedy, are supposed to contain vanishingly small amounts of belladonna, a toxin from a poisonous plant known as deadly nightshade.

For the rest of the article and more information please click on the link provided.
Reply
 
avatar
germany1172 responded:
Wow I am glad I read this I was about to buy this for my baby who is starting to teeth


Spotlight: Member Stories

My DH and I began dating sophomore year in H.S. He says that he knew then that he was going to marry me. : ) We were married May 2008 and are the happ...More

Helpful Tips

If you don't vaccinate your child due to fears of autism, read this:
If you don't vaccinate your child due to fears of autism, read this: http://www.cbc.ca/world/story/2011/01/05/autism-vaccine.html I ... More
Was this Helpful?
5 of 11 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.